RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 196, Number 6, Pages 1263–1265 (Mi dan35985)  

MATHEMATICS

Definable sequences of countable ordinals

A. G. Dragalin, V. A. Lyubetskii, V. I. Fukson

Lomonosov Moscow State University

Full text: PDF file (447 kB)

Bibliographic databases:
UDC: 519.512
Presented: П. С. Новиков
Received: 03.07.1970

Citation: A. G. Dragalin, V. A. Lyubetskii, V. I. Fukson, “Definable sequences of countable ordinals”, Dokl. Akad. Nauk SSSR, 196:6 (1971), 1263–1265

Citation in format AMSBIB
\Bibitem{DraLyuFuk71}
\by A.~G.~Dragalin, V.~A.~Lyubetskii, V.~I.~Fukson
\paper Definable sequences of countable ordinals
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 196
\issue 6
\pages 1263--1265
\mathnet{http://mi.mathnet.ru/dan35985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0274270}
\zmath{https://zbmath.org/?q=an:0245.02061}


Linking options:
  • http://mi.mathnet.ru/eng/dan35985
  • http://mi.mathnet.ru/eng/dan/v196/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020